# SDR SWAA2020030542169

- Difficulty date: August 22, 2016
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 34,634 hours, 15,134 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part serial: 186A100041
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR LT HORIZONTAL STAB T/E RIB UPPER FLANGE AT ELEV. STA 24.9 ( SEE PREVIOUS OPERATOR REPAIR RECORD # 55, GAMECO NRC 50547 AND SWA EA 1-751-0711 PT 1 FOR REPAIR DISPOSITION) PN: 186A1000-41 SN: SAIC0612        RIB CRACK AT NUTPLATE LOCATIONS REPAIRED WITH BATHTUB FITTING PER BOEING MSG GUB-XIJ-13-0013-04B AND BOEING 8100-9 APPROVAL. (CAT A.) AS DOCUMENTED ON SWA EA 1-751-0711 PART 1 REFER TO T996049 FOR CURRENT REPAIR CONFIGURATION.
